MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN002005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that the patient underwent a coronary bypass surgery where the collateral of the anastomosed long saphenous vein graft between the aorta and the diagonal coronary artery was clipped.One hour postoperatively, the patient experienced cardiac arrest secondary to hemorrhagic shock.The patient was taken back to the operating room where it was discovered that some of the clips had migrated as well as to re-open the patient to perform hemostasis.The estimated blood was 3 liters.The patient did not die.

Brand Name
HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17321535
Report Number3003898360-2023-01053
Device Sequence Number6524026
Product Code FZP
UDI-Device Identifier24026704696363
UDI-Public24026704696363
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN002005
Device Catalogue Number002200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown